Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Wellbutrin And Gas!!! Bloat!!!


  • Please log in to reply
9 replies to this topic

#1 pinknixon

pinknixon

    Newbie

  • Newbie
  • Pip
  • 12 posts

Posted 12 February 2007 - 07:01 PM

Has anyone experienced extreme bloating after all meals? :hearts: I have been taking Welbutrin for almost 3 weeks. I had light headache for first few days, kinda have that fuzzy feeling in my head still, but after 2nd week I now get very bloated after every meal. Trapped Gas! I have never had any kind of problems with this type of thing. Be honest, is anyone else having this problem? I am trying to figure if it is the medication or something else.
Thanks!

-Kim

#2 springtimeofhisvoodoo

springtimeofhisvoodoo

    Junior Member

  • Junior Member
  • PipPip
  • 110 posts

Posted 18 February 2007 - 01:54 PM

It could be the medication "filler" that you are reacting to. Like they put sugar, wheat, etc. in the pill -- are you allergic or sensitive to anything usually?
Prozac x8 years, Wellbutrin x1 year, Prozac/Wellbutrin combo x2 months, Prozac again x1 year, Currently Prozac-free for ONE YEAR!!! -YAY!

#3 swinn

swinn

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 439 posts
  • Location:PA

Posted 25 February 2007 - 10:26 PM

When I started Wellbutrin several years ago I also had the bad bloating. It was so bad I couldn't stand anything around my waist. My abdomen hurt terrible and nothing helped. I got upset with the se's and stopped the med but after about a week I decided I had to give it another try and when I did I never got the bloating again. So I've been on it since and don't have any problems.

springtime is right, it could be the fillers. At the time I was on the brand sr not the generic sr. Today I'm on the generic sr but don't seem to have any problems with it.

I hope it goes away for you. I know how you feel. That was awful.
Sally

#4 Beanchop99

Beanchop99

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,214 posts
  • Gender:Female
  • Location:Chicago

Posted 26 February 2007 - 11:16 AM

pinknixon:

When I 1st started WB, I had horrible gas. I do mean horrible! It lasted for about a month, then, blessedly, subsided. I blamed the WB for it, for there was no other cause. Like I said, the gas subsided after about a month. Hope your side effects subside as well.

Keep us posted.

-Bean
Truth. Beauty. Freedom. Love.
Posted Image

Suicide Hotlines

#5 pinknixon

pinknixon

    Newbie

  • Newbie
  • Pip
  • 12 posts

Posted 27 February 2007 - 05:22 PM

Thanks much for the replies guys. Nice to know i am not alone on the gas 'front' Sheesh, the stuff we have to put up with. I just started on 300xl this morning. I am also still taking Paxil, which has done very well for me, save for the 35 pounds i gained in the last 5 years. The Wellbutrin is helping counter the 'hunger' effects of the Paxil. My goal is to stay on both meds, but be able to reduce the Paxil to 20mg. I still find that after 4 weeks on wellbutrin 150mgxl, I am still in need of 40mg of the paxil or symptoms return. Perhaps i will get my wish in the future and settle into a livable pattern with both of these. Again, I thank you so much for taking the time to respond! -Kim

#6 Beanchop99

Beanchop99

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,214 posts
  • Gender:Female
  • Location:Chicago

Posted 27 February 2007 - 05:36 PM

Kim:

Not a problem. That's what we're here for, to help one another out.

Keep posting - we'll keep listening.

-Bean
Truth. Beauty. Freedom. Love.
Posted Image

Suicide Hotlines

#7 ktomi_

ktomi_

    Newbie

  • Newbie
  • Pip
  • 9 posts

Posted 07 July 2007 - 08:41 PM

Hi,

I am kinda new to WB, have been taking it for about 5 weeks now. Nothing has changed in my dietary, but I noticed I fart a lot! I believe it's the Wellbutrin, and hope it goes away by time.

#8 Beanchop99

Beanchop99

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,214 posts
  • Gender:Female
  • Location:Chicago

Posted 08 July 2007 - 11:21 AM

Hello ktomi!

:hearts:

Some people on WB did have horrible gas in the beginning. For most everyone, it went away after a couple of weeks. It's always a good idea to mention any SEs to you doc.

:bump:

-Bean
Truth. Beauty. Freedom. Love.
Posted Image

Suicide Hotlines

#9 ktomi_

ktomi_

    Newbie

  • Newbie
  • Pip
  • 9 posts

Posted 09 July 2007 - 05:44 PM

Hello ktomi!

:hearts:

Some people on WB did have horrible gas in the beginning. For most everyone, it went away after a couple of weeks. It's always a good idea to mention any SEs to you doc.

:bump:

-Bean


Hello,

Thank you for your answer! It's not that serious, I think it's well within an acceptable level, but noticable. I'll see, I think it's slowly disappearing.

Regards.

#10 Beanchop99

Beanchop99

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,214 posts
  • Gender:Female
  • Location:Chicago

Posted 09 July 2007 - 06:37 PM

Ktomi:

You may want to try a gas reducer such as Gas X.

:hearts:

-Bean
Truth. Beauty. Freedom. Love.
Posted Image

Suicide Hotlines




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users